Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am suffering from Jaundice & my billurubin level has come down to normal. Can higher hemoglobin level cause serious problems ?

Hi, For past 4 months I am suffering from Jaundice . Now the recent test suggests that my billurubin level has come down to normal. However, from MY BLOOD REPORT, I have found that my Hemoglobin level is 16. Last 3 blood test suggests that my hemoglobin level is 16. From the Internet sources, I found that Higher Hemoglobin level will cause serious problems. Is that true ? If yes, then what are the steps that I need to take to make the Hemoglobin level normal. Also, during my USG abdomen study, the reports pointed that I am having fatty lever. Will it cause any serious problem. I still continue taking LIV52DS tablets. Does LIV52DS tabs help in curing Fatty liver . I don't have smoking or drinking habit. Also, because of Jaundice my weight has reduced from 77 to 64.Also, please suggest me the diet as well. Earlier, I used to follow very strict diet as well. Now gradually I have started taking food with less oil.I have also started taking dry fruits (Walnut, kismis, Dates,Almonds and pista) 2 pcs each daily. Thanks, Sai ranjit
Wed, 4 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Lab Tests
Medical Topics ,  
General & Family Physician 's  Response
Dear Sairanjit,thanks for posting your query.There is absolutely no reason to worry.Higher hemoglobin level may be due to many conditions and this will not lead to any problem.As far as fatty liver is concerned if you are over weight please reduce your weight,avoid too much of fat in your diet and do regular exercise.Liv 50 ds has got nothing to do with liver fats.You will have to be watchful.bye and take care.
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
synthesis of hb occur in liver.
so during jaundice level of it may be fluctuate.
u need not to worry as u have 16 hb as it count as upper normal level
at this level u will not find any difficulty in ur body
serious effect never occur at this level ,so dont worry.
low level is more dangerous,u have very good level
do exercise and keep ur eye on ur diet
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
ur hemoglobin level is on normal side. dont worry. as per fattyliver concerned are you overweight or obese?if yes then u have to reduce ur wt. if u are not obese, consult a physician to find out the cause of it.dont negelect it.treatment of fatty liver depends on what is causing it, and generally, treating the underlying cause will reverse the process of steatosis if implemented at early stage.
I find this answer helpful
  User's Response
Also, because of Jaundice my weight has reduced from 77 to 64.Also, please suggest me the diet as well. Earlier, I used to follow very strict diet as well. Now gradually I have started taking food with less oil.I have also started taking dry fruits (Walnut, kismis, Dates,Almonds and pista) 2 pcs each daily.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My age is 26, on last november I was detected for jaundice . Last 3 months blood tests suggests that Billurubin level has come down to normal and even urine tests suggests that everything has come down to normal. My weight has drastically reduced now. I have lost around 14 kgs in those 5 months. My questions are as follows : 1) Attimes, I am feeling digestion problem and my doctor has advised me to take Diapep tab (Moring and nigt) for 10 days. I am really fearing to have normal foods. Whether intaking of normal foods will recreate Jaundice again? 2) I am very weak now a days attimes I could not do physical activities for that long? What could be the reason for this ? How can I regain my weight back? Your advise will be highly appreciated. Thanks a ton!

doctor1 MD

hi doctor am deb from india 24yrs old staying in bhubaneswar,orissa. am suffering from hepatitis jaundise since september 2009. my bilirubin came to normal after a month but got high to 4.6 just after 15 days. after consulting doctor i was under mediacation and my bilirubin level was coming down very slowly. i performed a blood test about a 15 days ago and the bilirubin was 1.11. but the problem now is am feeling very week,sometimes my brain is hanging, headswing, not feeling to have food, little fever, and could not concentrate in any work. actaully am a student of MBA and have to attend classes daily for more than 8 hours every day, exams every month so have to study latenight. i was on boiled diet for 6 months and just since last month am having food with little oil. i am having medicine like udiliv 300, liv 32 cyrup. am feeling now that my bilirubin level has got high again. feeling very tensioned about it and could not study for exam. i just want to what actually has happened to me. why my bilirubin level in not coming to normal level.is that my liver got damaged.please help me. i am mentally worried and my parents are worried too.please help so that i can lead my normal life again.                                                                  

doctor1 MD

hi doctor I am suffering from jaundice. the day i was detected jaundice, my bilirubin and SGOT and SGPT level was higher than normal. Now after 10 days also the values are same. doctor says that earlier values were showing increasing trend of all the above three things and now it is showing decreasing trend. Is it true that in Jaundice trend reverses and is it possible that I might have got the blood test done at same levels of SGOT SGPT and Bilirubin but this time i might be improving...

Recent questions on Blood test

doctor1 MD

Hi doctor, I am paromita. I have hypothyroidism problem and taking eltroxin 100 mg. I am suffering hair falls problem from last two years. 8 months back I checked my iron, it was good but serrum ferritin level was 17 . so I was taking fefolz and after 4 month ferritin lebel increased to 36. Then I stopped my medicine and now again my serrum ferritin lebel is 23. my hair falls has increased. So what should I do now ? How long I should take iron tablet?

doctor1 MD

Goodday doc. i m 30yrs old male wt 97kg, ht 179cm. past few days was going through sleepleess nights, on 16th june had slight soar throat,on 17 had to go for an hectic official work by the end of the day i was feeling very weak and decided to go to the doc, who diagnosed as normal fever due to junk food. picked an injection and gave me antibiotic (Duet 625) 3 times a day. which i m still consuming. but on saturday night the fever repeated,which was alarming hence i decided to get my blood checked for any viral, Unfortunately no doctor r available hence did few test in which SGPT count is 102IU/L, direct Bilirubin is 0.40mg/dl on higher side & in CBC & ESR test Erythrocyte count is 4.40& Haematocrit(Hct,PCV) 39.7 on lower side. I m continously monitoring my temperature which has not gone below 100 F , right now is 102 F, no headache slight cough ......past few hrs consuming Crocin along with antibiotic pls guide me

doctor1 MD

I am prediabetic and my blood pressure has been less than 120/80 in the last year. I tested for microalbumin 2.5 months ago and it was 33. I also am taking immipramine 25 mg for a long time. Could there be a mistake in my test and what is the reason for microalbumin to be 33

doctor1 MD

I am 37 years old. High Bp patient for the past two years.I take Nebicard 5mg,daxid 50 mg in morning and taking cresar 40 mg and somproz 40mg in the night. My triglycerides is 366 when glucose test done for sugar in appollo hospital. sugar range is before 110, after 210 mg.doctor give capsule maxepa for lowering tgl. after taking 1 month, i feel that tired and standing is difficult. doctor recommend lowtgl tablet instead of maxepa capsules. But after that all times hugry and no energy and strength totally. What is the reason?

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal cancer or gallbladder problems?